New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

blackmooncreeping
New Member


Date Joined Jun 2009
Total Posts : 2
   Posted 9/28/2009 9:15 AM (GMT -6)   
I was recently diagnosed with having migraine and am taking Tylenol for the headache. However, there are days when Tylenol doesn’t help get rid of the pain. I’m thinking of getting a stronger med like fioricet (my mom’s friend uses it) but since I have IBS ( irritable bowel syndrome), I’m worried that it’ll be affected by the meds. Any help?

astepaway22
New Member


Date Joined Sep 2009
Total Posts : 1
   Posted 9/28/2009 8:39 PM (GMT -6)   
I also have IBS and take fioricet for my migraine attacks. So far, for the past year of taking it, it didn’t affect my IBS. But then again, we might not have the same reaction with the drug so the best thing to do is ask a doctor about it. I do recommend fioricet, though. Very helpful during the bad days. Good luck!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 10:43 AM (GMT -6)
There are a total of 2,884,195 posts in 316,467 threads.
View Active Threads


Who's Online
This forum has 157596 registered members. Please welcome our newest member, rogerdpack.
403 Guest(s), 25 Registered Member(s) are currently online.  Details
Michelejc, aphysicalwreck, bmoberg337, PhotoGirl, LymeBug21, Lapis_29, Casa11, tickbite666, Pirouette, Michael_T, mm57553, looking4acure, Uniform Charlie, JWH_54, dar2017, ks1905, Hardlyrob, noorjahan, Sono, MistyMountainHop, k07, Tall Allen, straydog, joee, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer